# SDR USAA2011012490319

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,866 hours, 30,185 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0348
- Condition: Faulty
- Location: Nr 1
- Part time: 38,489 hours, 15,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 88 ORD-PHX - DIVERSION / EMERGENCY LANDING - WHILE EN ROUTE, LOST NR 1 GENERATOR, THEN LOST AC BUS 1 AND ALL ITS COMPONENTS.  CREW DECLARED A PRECAUTIONARY EMERGENCY AND DIVERTED TO OMA.  AIRCRAFT WAS FERRIED TO PHX WHERE THE NR 1 INTEGRATED DRIVE GENERATOR WAS REPLACED IAW AIRBUS MAINTENANCE MANUAL 24-21-54.
